# SDR N6WA2025082701

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N526GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10129
- Aircraft time: 43,670 hours, 34,467 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Loose
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

SMOKE IN FLIGHT DECK FROM F/O'S WINDSHIELD.   INSPECTED AND FOUND RH WINDSHIELD TERMINAL BLOCK IS LOOSE AND CAUSED THE SMOKE. NO DAMAGE TO THE WINDSHIELD EXCEPT THE TERMINAL BLOCK FOR THE WINDSHIELD HEAT. DEACTIVATED AND DEFERRED RH WINDSHIELD HEAT ON OCN 70093628 PER MEL 30-41-01A CAT C. AUTH. BY MXC. NO FURTHER SMOKE OR DEFECTS NOTED.
